question-icon

Suggest treatment for night sweats

default
Posted on Sat, 10 Sep 2016
Question: I am experiencing severe night sweats. I am also experiencing ESKD. Don't know if this is serious or not.
doctor
Answered by Dr. Shafi Ullah Khan (2 hours later)
Brief Answer:
Supportive care

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. With end stage renal disease, body whole homeostasis is disturbed both metabolically, multiorgan involvement , uremia and disrupted electrolytes balances. So no doubt sweating is a sequelae. More serious here is renal failure and needs dialysis and work up to keep the creatinine to lowest normal possible and keeping an eye on electrolytes and supportive care. Medicines used in this can also cause sweating so you should not be bothered about sweating symptom but bein closest touch with your consultant for the renal management.

I hope it helps. take good care of yourself and dont forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3613 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for night sweats

Brief Answer: Supportive care Detailed Answer: Thank you for asking I read your question and i understand your concern. With end stage renal disease, body whole homeostasis is disturbed both metabolically, multiorgan involvement , uremia and disrupted electrolytes balances. So no doubt sweating is a sequelae. More serious here is renal failure and needs dialysis and work up to keep the creatinine to lowest normal possible and keeping an eye on electrolytes and supportive care. Medicines used in this can also cause sweating so you should not be bothered about sweating symptom but bein closest touch with your consultant for the renal management. I hope it helps. take good care of yourself and dont forget to close the discussion please. Regards Khan